Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

riverprincessModerator
Veteran

Reged: 12/25/11
Posts: 1823
Loc: Jersey Shore
Re: weight gain
      01/02/13 07:58 PM

Yes your meds could definitly cause you to gain weight. Also make sure you keep a check on your chlorestrol which will tend to go up also. The meds in the past have been know to do havoc on body mass issues but nowadays they know better due to us " old timers " . Geeze can't belive I called myself that !!! lol

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* weight gain familyfirst 01/02/13 05:10 PM
. * Re: weight gain paul123   04/04/14 12:43 AM
. * Re: weight gain riverprincessModerator   01/02/13 07:58 PM
. * Re: weight gain osomenor   01/04/13 01:08 PM
. * Re: weight gain riverprincessModerator   01/06/13 08:23 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2774

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3